# SDR AALA202402261753

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 86,450 hours, 11,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS2 CHECK WAS FOUND EPAS NOT BLINK IN GREEN INDICATOR, BATTERY PACKS INOP AT DOOR 2R. MAINTENANCE REPLACED EPAS BATTERY PACKS AT DOOR 2R IAW AMM 52-11-20-401 OPERATIONAL TEST OK.
